Simplified Approach To the Exponential Stability of Delayed Neural Networks With Time Varying Delays
No Thumbnail Available
Date
2007
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Pergamon-elsevier Science Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Sufficient conditions in the form of linear matrix inequalities for the exponential stability of the equilibrium point for delayed neural networks with time varying delays are presented. The conditions turn out to be greatly simplified versions of the exponential stability results previously reported by Yucel and Arik. A distinct feature of the present criteria is that they are free of the degree of exponential stability. This feature makes the criteria computationally very attractive. (c) 2005 Elsevier Ltd. All rights reserved.
Description
Keywords
[No Keyword Available]
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
32
Issue
2
Start Page
609
End Page
616